# SDR WTAA950085

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 782
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32005028
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - LEFT ENGINE RPM INDICATOR REPORTED INOPERATIVE AFTER DEPARTURE.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT ENGINE TACH GENERATOR.  ENGINE RPM INDICATIONS NORMAL DURING ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (X)
